# SDR CHQA200700045

- Difficulty date: May 13, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 14500713
- Aircraft time: 10,595 hours, 9,892 cycles
- Engine: Allsn AE3007A
- Engine time: 13,920 hours, 11,853 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX620632
- Condition: Leaking
- Location: Hyd System
- Part time: 17,250 hours, 13,733 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CVG TO PWM - EN ROUTE HYDRAULIC 1 LOW QUANTITY INDICATION, FOLLOWED QRH AND APPROXIMATELY 3 MINUTES LATER, INDICATION WENT TO NEAR ZERO.  DECLARED EMERGENCY AND DIVERTED TO CLE.  UPON LANDING RECEIVED ENG 1 HYD PUMP FAIL INDICATION AND FAILURE OF HYDRAULIC SYSTEM 1.  REQUIRED TUG TO GATE.  MAINTENANCE INSPECTED AND FOUND HYDRAULIC FLUID COMING FROM DRAIN OF NR 1 SYSTEM EMDP.  MAINTENANCE REMOVED AND REPLACED NR 1 SYSTEM EMDP, SERVICED AND OPERATIONALLY AND LEAK CHECKED PUMP.
